Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 6031523, 8 pages
http://dx.doi.org/10.1155/2016/6031523
Research Article

Remarks on the Phaseless Inverse Uniqueness of a Three-Dimensional Schrödinger Scattering Problem

Department of Mathematics, National Chung Cheng University, 168 University Rd., Min-Hsiung, Chia-Yi County 621, Taiwan

Received 31 August 2016; Accepted 19 October 2016

Academic Editor: Ricardo Weder

Copyright © 2016 Lung-Hui Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lung-Hui Chen, “Remarks on the Phaseless Inverse Uniqueness of a Three-Dimensional Schrödinger Scattering Problem,” Advances in Mathematical Physics, vol. 2016, Article ID 6031523, 8 pages, 2016. https://doi.org/10.1155/2016/6031523.